# SDR UPS98826162

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57546711
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYP-C, STA 260 BTWN LONGERON 34R 33L, THE FWD FACE OF THE FRAME IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FRAME AND ASSOCIATED PARTS IAW DWG 5754671 AND SRM 53-4-1.
